MathSciNet Relay Station
MathSciNet bibliographic data
MR1428752 60K05 (62P05)
Schmidli, H. An extension to the renewal theorem and an application to risk theory. Ann. Appl. Probab. 7 (1997), no. 1, 121–133.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement